Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro and headaches?

Posted by twinb57 on April 18, 2004, at 10:06:38

In reply to Re: Lexapro and headaches? Scott in Vermont, posted by kellieann7 on April 18, 2004, at 0:00:26

Scott - I had headaches and jaw clenching starting Lexapro too. It went away after a month or two. Also had excessive armpit sweating that went away too. My sisters and I had all three of these side effects. But we kept with it and the Lexapro helped.
For me, I was amazed how my anger vanished. I had no idea how angry I was. One guy at work had the key/change dangling in his pocket noise. Just hearing him coming down the hallway would make me ill. After the Lexapro, it was like whatever...........

Good luck.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:twinb57 thread:336862
URL: http://www.dr-bob.org/babble/20040417/msgs/337390.html